# SDR JBXA000200

- Difficulty date: August 31, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- Aircraft time: 17,538 hours, 12,897 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LIFTDUMPER FAULT OCCURRED DURING TAKE-OFF CONFIGURATION, CHECK ON END OF RUNWAY.  AIRCRAFT RETURNED TO THE GATE.  MX CYCLED CIRCUIT BREAKER.  CLEARED LIFTDUMPER (SPOILER) FAULT IAW 27-60-00.
